# SDR DALA2024121011567

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 73,914 hours, 28,339 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Windshield
- Part number: 08912
- Part serial: J0871
- Condition: Arced
- Location: Zone 200
- Part time: 13,934 hours, 6,565 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6599544) CA L1 WINDOW ARC'ED CF 390 AND SPIDER WEBBED ACROSS THE WINDOW. CA FWD OVERHEAT AMBER LIGHT THEN ILLUMINATED. R&R L1 WINDOW REF B737 AMM 56-11-11. H12 WINDOW INSTALLED, TERMINAL TAP MATCHES TAP 2. ALL CKS GOOD. ALSO REPLACED HEAT CONTROLLER ON LOG PAGE 6599545.
